# SDR REXA2018061200511

- Difficulty date: June 12, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 295 STR 27 TO 26R WEB / INTERCOSTAL CORRODED. REPAIRED FRAME STA 295 STR 27 TO 26R WEB/ INTERCOSTAL IAW EA CRJ953-07102.
